# SDR FDEA201606061853

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE THERE IS A LIGHTNING STRIKE AT BS 460 - 480, BETWEEN STRINGER 25 - 26 WITH STICKER 613.  REMOVED AREA, FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 201, DET II, REV 118, DEPTH OF CLEAN UP 15 PERCENT MAX AND REPAIR CARRIED OUT IAW SRM 53-00-01, FIG 201, REPAIR 7, REV 118.  THIS REPAIR IS CATEGORY B, REPAIR AND INSPECTION THRESHOLD IS 24,000 FLIGHT CYCLES AND REPEAT INTERVAL 12,000 FLIGHT CYCLES BY USING HIGH FREQUENCY EDDY CURRENT.  REPAIR CLASSIFIED AS MAJOR.
